# SDR DALA2025111108252

- Difficulty date: November 11, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 31,362 hours, 17,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON THE LINE IN LAX, MAINTENANCE REPORTED A DENT AND GOUGE ON THE FUSELAGE SKIN AT THE STR-14L LAP SPLICE, JUST FORWARD OF STA 1016. THE DENT AFFECTED BOTH THE UPPER SKIN (147A3110-1) AND LOWER SKIN (147A3110-3), CROSSING THE LAP JOINT. MAINTENANCE REPAIRED DAMAGE PER ERA 630312-14.
